# SDR CA140302001

- Difficulty date: February 28, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,850 hours
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI MANEUVERS THE LT ENGINE FLAMED OUT.  CONFIRMED COLD WEATHER, -31 CELSIUS, FLAMEOUT BEHAVIOR EXPERIENCED PREVIOUSLY.
